# SDR ASAA2020060832784

- Difficulty date: June 2, 2020
- Submitted: June 8, 2020
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 23,173 hours, 7,561 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7520 · Engine Cooling System
- Part: Warning Message
- Condition: Activated
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C 78273000, FOUND MAINT MSG 75-20361, "THE HPTACC SIGNAL IS OUT OF RANGE" ON #1 ENG. GROUNDED - YES. ON DEFERRAL.
